Generalized minimum distance estimators of a linear model with correlated errors
No abstract is available for this item.
Volume (Year): 42 (2001)
Issue (Month): 3 (July)
|Contact details of provider:|| Web page: http://www.springer.com/statistics/business/journal/362|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Winfried Stute, 1995. "Bootstrap of a linear model with AR-error structure," Metrika, Springer, vol. 42(1), pages 395-410, December.
- Pham, Tuan D. & Tran, Lanh T., 1985. "Some mixing properties of time series models," Stochastic Processes and their Applications, Elsevier, vol. 19(2), pages 297-303, April.
- Roussas, George G., 1989. "Consistent regression estimation with fixed design points under dependence conditions," Statistics & Probability Letters, Elsevier, vol. 8(1), pages 41-50, May.
- Amemiya, Takeshi, 1973. "Generalized Least Squares with an Estimated Autocovariance Matrix," Econometrica, Econometric Society, vol. 41(4), pages 723-32, July.
When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:42:y:2001:i:3:p:353-373. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.